# SDR ASAA12511091

- Difficulty date: February 12, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 3,975 hours, 1,186 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 14989
- Condition: Faulty
- Location: Cockpit
- Part time: 3,982 hours, 1,189 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL THE AIR COND AND ZONE TEMP CONT CAB ILLUMINATED.  RAN QRC MAINT CONT CONTACTED.   BITE TESTED ZONE TEMP.  CONTROLLERS AND FOUND FAULT ON NR 2 CONT FLT DECK TRIM VALVE.  REPLACED THE PRIMARY FLIGHT DECK TRIM AIR MODULATING VALVE PER MM 21 61 21 000 AND 21 61 21 400.  OPS AND LEAK CHECK GOOD.
